Alert archive / New York / River Flood Warnings in 2008
River Flood Warning 13, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Feb 6, 2008, 4:06 PM EST for Chemung County, New York. It took effect at Feb 6, 2008, 9:17 PM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 4:06 PM EST (21:06 UTC)
- In effect from
- Feb 6, 2008, 9:17 PM EST
- Expired
- Feb 7, 2008, 3:54 AM EST
- In force
- 7 hr
- Issued by
- NWS Binghamton, NY
- Flood severity
- Minor
County Chemung County, NY
The radar
The Binghamton radar (KBGM), 64 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chemung River at Elmira (CHEN6).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01530332, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KBGM 062106
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
406 PM EST WED FEB 06 2008
...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...
CHEMUNG RIVER AT ELMIRA AFFECTING CHEMUNG COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC015-070906-
/O.NEW.KBGM.FL.W.0013.080207T0700Z-080208T0705Z/
/CHEN6.1.ER.080207T0700Z.080207T1200Z.080207T1905Z.NO/
406 PM EST WED FEB 06 2008
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE CHEMUNG RIVER AT ELMIRA.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:30 PM WEDNESDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AROUND MIDNIGHT TONIGHT AND
CONTINUE TO RISE TO BETWEEN 12 AND 13. THE RIVER WILL FALL BELOW
FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT
PROTECTIVE LEVEES. OLCOTT ROAD IN BIG FLATS IS NORMALLY CLOSED AT
THIS STAGE. NOTE: THE CITY OF ELMIRA IS PROTECTED BY LEVEES TO 25
FEET.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME THU FRI FRI FRI SAT
ELMIRA 12 11.1 WED 03 PM 12.5 9.03 follow-up statements
000
WGUS81 KBGM 062212
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EST WED FEB 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
CHEMUNG RIVER AT ELMIRA AFFECTING CHEMUNG COUNTY
SUSQUEHANNA RIVER AT BAINBRIDGE AFFECTING CHENANGO AND DELAWARE
COUNTIES
SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA
COUNTIES
SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
CHENANGO RIVER AT SHERBURNE AFFECTING CHENANGO COUNTY
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SUSQUEHANNA RIVER AT TOWANDA AFFECTING BRADFORD COUNTY
SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY
SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA..
TOWANDA CREEK AT MONROETON AFFECTING BRADFORD COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS..
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
PAC015-071012-
/O.EXT.KBGM.FL.W.0003.080207T0800Z-080208T1612Z/
/TOWP1.1.ER.080207T0800Z.080207T1800Z.080208T0412Z.UU/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT TOWANDA.
* FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 12 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO
RISE TO NEAR 17 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE TOMORROW EVENING.
* IMPACT...AT 18 FEET...BASEMENT FLOODING BEGINS IN THE FLATS AREA NEAR
THE AIRPORT.
$$
PAC131-071012-
/O.EXT.KBGM.FL.W.0004.080207T1200Z-080208T1905Z/
/MHPP1.1.ER.080207T1200Z.080208T0000Z.080208T0705Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT MESHOPPEN.
* FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 27.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SHORTLY AFTER MIDNIGHT THURSDAY NIGHT.
* IMPACT...AT 27 FEET...MINOR FLOODING BEGINS. LOW LYING AREAS ON
BOTH SIDES OF THE RIVER ARE AFFECTED. SOME FARM LAND AND RIVER ROAD
ON THE MEHO0PANY SIDE OF THE RIVER BEGIN TO FLOOD.
$$
PAC079-071012-
/O.EXT.KBGM.FL.W.0005.080207T1900Z-000000T0000Z/
/WBRP1.2.ER.080207T1900Z.080208T0600Z.000000T0000Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 4:15 PM WEDNESDAY THE STAGE WAS 11.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 24 FEET BY SHORTLY AFTER MIDNIGHT THURSDAY NIGHT.
* IMPACT...AT 24 FEET...MODERATE FLOODING BEGINS. CANAL STREET IN
SHICKSHINNY AND LOWLANDS IN PITTSTON BEGIN TO FLOOD.
$$
NYC015-071012-
/O.EXT.KBGM.FL.W.0013.080207T0400Z-080208T0000Z/
/CHEN6.1.ER.080207T0400Z.080207T0600Z.080207T1200Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE CHEMUNG RIVER AT ELMIRA.
* FROM THIS EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AROUND MIDNIGHT TONIGHT AND CONTINUE TO RISE
TO NEAR 12.3 FEET BY SHORTLY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 12 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT
PROTECTIVE LEVEES. OLCOTT ROAD IN BIG FLATS IS NORMALLY CLOSED AT
THIS STAGE. NOTE: THE CITY OF ELMIRA IS PROTECTED BY LEVEES TO 25
FEET.
$$
NYC017-025-071011-
/O.EXT.KBGM.FL.W.0006.080206T2300Z-080208T0936Z/
/BAIN6.1.ER.080206T2300Z.080207T1200Z.080207T2136Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT BAINBRIDGE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS EVENING AND CONTINUE TO
RISE TO NEAR 13.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 13 FEET...BANK FULL AND FLOOD STAGE. MINOR FLOODING
BEGINS.
$$
NYC007-PAC115-071011-
/O.EXT.KBGM.FL.W.0007.080207T1200Z-080208T1800Z/
/CKLN6.1.ER.080207T1200Z.080208T0000Z.080208T0600Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT CONKLIN.
* FROM THURSDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:00 PM WEDNESDAY THE STAGE WAS 10 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 11.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE SHORTLY AFTER MIDNIGHT THURSDAY NIGHT.
* IMPACT...AT 11 FEET...FLOOD STAGE. SOME YARDS ON RIVERSIDES IN
CONKLIN BEGIN TO FLOOD.
$$
NYC007-107-071011-
/O.EXT.KBGM.FL.W.0008.080207T0600Z-080208T0224Z/
/VSTN6.1.ER.080207T0600Z.080207T1200Z.080207T1424Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT VESTAL.
* FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:00 PM WEDNESDAY THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SHORTLY AFTER MIDNIGHT TONIGHT AND
CONTINUE TO RISE TO NEAR 18.4 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW MORNING.
* IMPACT...AT 18 FEET...FLOOD STAGE. OVERFLOWS BANKS AND MINOR
LOWLAND FLOODING BEGINS. CRITICAL STAGE FOR KIRKWOOD FLOOD CONTROL
OFFICE.
$$
NYC107-PAC015-071011-
/O.EXT.KBGM.FL.W.0009.080206T2200Z-080209T0000Z/
/WVYN6.1.ER.080206T2200Z.080207T0600Z.080208T1200Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 PM WEDNESDAY THE STAGE WAS 10.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS EVENING AND
CONTINUE TO RISE TO NEAR 13.5 FEET SHORTLY AFTER MIDNIGHT TONIGHT. THE
RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 14.5 FEET...TWO TO THREE FEET OF WATER IN THE BASEMENTS
OF HOMES IN THE CANNON HOLE NEIGHBORHOOD. THE SUSQUEHANNA ON THE
NEW YORK SIDE IS 4 TO 5 FEET OVER THE BANK. ATHENS IS PROTECTED TO
26 FEET.
$$
NYC017-071011-
/O.EXT.KBGM.FL.W.0010.080206T2149Z-080207T1424Z/
/SHBN6.1.ER.080206T1807Z.080207T0000Z.080207T0224Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE CHENANGO RIVER AT SHERBURNE.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 8 FEET...RIVER BEGINS TO OVERFLOW LEFT BANK (EAST
SIDE).
$$
NYC023-071011-
/O.EXT.KBGM.FL.W.0011.000000T0000Z-080207T1800Z/
/CRTN6.1.ER.080207T0600Z.080207T0600Z.080207T0600Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 PM WEDNESDAY THE STAGE WAS 7.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE ONCE AGAIN
SHORTLY AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD OCCURS WHICH IS
SOUTH OF THE CITY OF CORTLAND.
$$
PAC015-071011-
/O.CON.KBGM.FL.W.0012.080207T0600Z-080207T1800Z/
/MONP1.1.ER.080207T0600Z.080207T0600Z.080207T0600Z.NO/
512 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE TOWANDA CREEK AT MONROETON.
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 4:00 PM WEDNESDAY THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* FORECAST...THE RIVER COULD RAPIDLY RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TONIGHT WITH THE EXPECTED RAINFALL.
* IMPACT...AT 14 FEET...THE CREEK BEGINS SPREADING INTO THE
BACKYARDS OF HOMES NEAR THE CREEK SOUTHWEST OF MONROETON.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME THU FRI FRI FRI SAT
TOWANDA 16 12.0 WED 04 PM 16.6 14.7 13.8
MESHOPPEN 27 20.1 WED 04 PM 27.0 26.1 24.9
WILKES-BAR 22 11.1 WED 04 PM 18.5 23.6 22.5
ELMIRA 12 11.4 WED 04 PM 12.0 9.1 8.5
BAINBRIDGE 13 12.9 WED 04 PM 13.8 12.0 11.5
CONKLIN 11 10.0 WED 04 PM 11.0 10.6 10.2
VESTAL 18 16.3 WED 04 PM 18.4 16.0 15.5
WAVERLY/SA 11 10.7 WED 04 PM 12.7 11.0 10.6
SHERBURNE 8 8.1 WED 04 PM 7.2 6.0 5.9
CORTLAND 8 7.6 WED 04 PM 7.4 6.4 6.1
MONROETON 14 10.3 WED 04 PM 10.8 8.1 7.7000
WGUS81 KBGM 070155
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
855 PM EST WED FEB 06 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
CHENANGO RIVER AT SHERBURNE AFFECTING CHENANGO COUNTY
TOWANDA CREEK AT MONROETON AFFECTING BRADFORD COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
CHEMUNG RIVER AT ELMIRA AFFECTING CHEMUNG COUNTY
SUSQUEHANNA RIVER AT BAINBRIDGE AFFECTING CHENANGO AND DELAWARE
COUNTIES
SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA
COUNTIES
SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SUSQUEHANNA RIVER AT TOWANDA AFFECTING BRADFORD COUNTY
SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY
SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC015-071355-
/O.EXT.KBGM.FL.W.0013.080207T0217Z-080207T1851Z/
/CHEN6.1.ER.080207T0217Z.080207T0600Z.080207T0651Z.NO/
855 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE CHEMUNG RIVER AT ELMIRA.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST AT 12.3 FT AROUND MIDNIGHT AND THEN
FALL BELOW FLOOD STAGE BY SUNRISE.
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT
PROTECTIVE LEVEES. OLCOTT ROAD IN BIG FLATS IS NORMALLY CLOSED AT
THIS STAGE. NOTE: THE CITY OF ELMIRA IS PROTECTED BY LEVEES TO 25
FEET.
$$
NYC017-025-071355-
/O.EXT.KBGM.FL.W.0006.000000T0000Z-080208T1434Z/
/BAIN6.1.ER.080206T2239Z.080207T1200Z.080208T0234Z.NO/
855 PM EST WED FEB 06 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SUSQUEHANNA RIVER AT BAINBRIDGE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY
THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
LATE EVENING.
* IMPACT...AT 15.0 FEET...FIELDS BEGIN FLOODING IN SIDNEY.
$$
NYC007-PAC115-071355-
/O.EXT.KBGM.FL.W.0007.080207T0300Z-080209T0100Z/
/CKLN6.1.ER.080207T0300Z.080207T1800Z.080208T1300Z.NO/
855 PM EST WED FEB 06 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE SUSQUEHANNA RIVER AT CONKLIN.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 12.3 FEET BY EARLY AFTERNOON THURSDAY. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...FLOODING BEGINS ON ALTA...RIVER AND LAWRENCE
ROADS IN THE TOWN OF CONKLIN.
$$
NYC007-107-071355-
/O.EXT.KBGM.FL.W.0008.080207T0700Z-080208T1400Z/
/VSTN6.1.ER.080207T0700Z.080207T1200Z.080208T0200Z.NO/
855 PM EST WED FEB 06 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SUSQUEHANNA RIVER AT VESTAL.
* FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND
CONTINUE TO RISE TO NEAR 18.7 FEET BY EARLY AFTERNOON THURSDAY. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING ON THURSDAY.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. OVERFLOWS BANKS AND MINOR
LOWLAND FLOODING BEGINS. CRITICAL STAGE FOR KIRKWOOD FLOOD CONTROL
OFFICE.
$$
NYC107-PAC015-071355-
/O.EXT.KBGM.FL.W.0009.000000T0000Z-080209T0800Z/
/WVYN6.1.ER.080206T2205Z.080207T1800Z.080208T2000Z.NO/
855 PM EST WED FEB 06 2008
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY
EARLY AFTERNOON THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY AFTERNOON.
* IMPACT...AT 14.5 FEET...TWO TO THREE FEET OF WATER IN THE BASEMENTS
OF HOMES IN THE CANNON HOLE NEIGHBORHOOD. THE SUSQUEHANNA ON THE
NEW YORK SIDE IS 4 TO 5 FEET OVER THE BANK. ATHENS IS PROTECTED TO
26 FEET.
$$
NYC023-071354-
/O.EXT.KBGM.FL.W.0011.000000T0000Z-080208T0000Z/
/CRTN6.1.ER.080207T1200Z.080207T1200Z.080207T1200Z.NO/
855 PM EST WED FEB 06 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 7.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
THURSDAY MORNING.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS
SOUTH OF THE CITY OF CORTLAND.
$$
PAC015-071354-
/O.EXT.KBGM.FL.W.0003.080207T1052Z-080208T1017Z/
/TOWP1.1.ER.080207T1052Z.080207T1800Z.080207T2217Z.UU/
855 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT TOWANDA.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY AND CONTINUE TO
RISE TO NEAR 16.5 FEET BY EARLY AFTERNOON THURSDAY. THE RIVER WILL
FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 16.0 FEET...MINOR FIELD FLOODING BEGINS FROM OVERFLOW OF
BOTH BANKS UP AND DOWNSTREAM OF TOWANDA. TOWANDA IS PROTECTED BY
LEVEES TO 20 FEET.
$$
PAC131-071354-
/O.EXT.KBGM.FL.W.0004.080207T1500Z-080208T1100Z/
/MHPP1.1.ER.080207T1500Z.080207T1800Z.080207T2300Z.NO/
855 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT MESHOPPEN.
* FROM THURSDAY MORNING TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MORNING THURSDAY AND
CONTINUE TO RISE TO NEAR 27.5 FEET BY THURSDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING BEGINS. LOW LYING AREAS ON
BOTH SIDES OF THE RIVER ARE AFFECTED. SOME FARM LAND AND RIVER ROAD
ON THE MEHOOPANY SIDE OF THE RIVER BEGIN TO FLOOD.
$$
PAC079-071354-
/O.EXT.KBGM.FL.W.0005.080207T2336Z-080208T2217Z/
/WBRP1.1.ER.080207T2336Z.080208T0500Z.080208T1017Z.NO/
855 PM EST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* FROM THURSDAY EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE
TO RISE TO NEAR 23.0 FEET EARLY FRIDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING BEGINS. CANAL STREET IN
SHICKSHINNY AND LOWLANDS IN PITTSTON BEGIN TO FLOOD.
$$
NYC017-070225-
/O.CAN.KBGM.FL.W.0010.000000T0000Z-080207T1424Z/
/SHBN6.1.ER.080206T1807Z.080206T2015Z.080206T2230Z.NO/
855 PM EST WED FEB 06 2008
THE FLOOD WARNING IS CANCELLED FOR
THE CHENANGO RIVER AT SHERBURNE.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 7.8 FEET.
* FELL BELOW FLOOD STAGE AT 5:30 PM WEDNESDAY.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.9 FEET BY FRIDAY
MORNING.
* IMPACT...AT 8.0 FEET...RIVER BEGINS TO OVERFLOW LEFT BANK (EAST
SIDE).
$$
PAC015-070225-
/O.CAN.KBGM.FL.W.0012.000000T0000Z-080207T1800Z/
/MONP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
855 PM EST WED FEB 06 2008
THE FLOOD WARNING IS CANCELLED FOR
THE TOWANDA CREEK AT MONROETON.
* AT 5:01 PM WEDNESDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.5 FEET
TOMORROW MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME THU FRI FRI FRI SAT
ELMIRA 12 11.9 WED 08 PM 8.5
BAINBRIDGE 13 13.2 WED 07 PM 12.2
CONKLIN 11 10.8 WED 08 PM 11.1
VESTAL 18 17.4 WED 08 PM 16.9
WAVERLY/SA 11 11.8 WED 08 PM 11.7
CORTLAND 8 7.6 WED 08 PM 7.2
TOWANDA 16 13.3 WED 08 PM 13.4
MESHOPPEN 27 22.0 WED 08 PM 24.6
WILKES-BAR 22 12.5 WED 08 PM 21.6
SHERBURNE 8 7.8 WED 07 PM 5.9
MONROETON 14 10.2 WED 05 PM 8.7000
WGUS81 KBGM 070854
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 AM EST THU FEB 07 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...
CHEMUNG RIVER AT ELMIRA AFFECTING CHEMUNG COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC015-070924-
/O.CAN.KBGM.FL.W.0013.000000T0000Z-080207T1851Z/
/CHEN6.1.ER.080207T0109Z.080207T0115Z.080207T0117Z.NO/
354 AM EST THU FEB 07 2008
THE FLOOD WARNING IS CANCELLED FOR
THE CHEMUNG RIVER AT ELMIRA.
* AT 3:30 AM THURSDAY THE STAGE WAS 11.4 FEET.
* FELL BELOW FLOOD STAGE AT 8:17 PM WEDNESDAY.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY TOMORROW
MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME FRI SAT SAT SAT SUN
ELMIRA 12 11.4 THU 03 AM 7.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Feb 6, 2:09 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Feb 6, 2:09 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
209 PM EST WED FEB 6 2008
.SYNOPSIS...
RAIN WILL CONTINUE TO OVERSPREAD THE REGION TODAY. A SHARP
TEMPERATURE GRADIENT, WILL ALLOW THE RAIN TO MIX WITH SLEET AND
FREEZING RAIN THIS AFTERNOON ACROSS UPSTATE NEW YORK. FURTHER NORTH
IN ONEIDA COUNTY, THE RAIN WILL CHANGE TO HEAVY SNOW.
A STRONG COLD FRONT LATE THIS AFTERNOON AND EVENING...WILL BRING
HEAVY RAIN TO SOUTH CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA...AS WELL AS A FEW INCHES OF SNOW FURTHER NORTH.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE TO DROP POPS LATE THIS MORNING AND EARLY AFTERNOON. THIS
MORNINGS RAIN HAS MOVED EAST WHILE WE WAIT FOR THE FRONT IN SW PA.
GFS STILL DOING THE BEST BUT ACROSS NY TEMPS ARE FALLING TO BE AT
OR JUST ABOVE FREEZING. FORTUNATELY THERE IS LITTLE ON THE RADAR
AND THAT IS LIGHT. THIS DOES NOT BODE WELL FOR THE INCOMING RAIN
THIS AFTN. FREEZING RAIN COULD BE FURTHER SOUTH. ACCUM SNOW WILL
BE HARD TO COME BY UNTIL LATE AFTN.
TRACK OF LOW WILL CUT THE CWA IN HALF. WHERE IT ENDS UP WILL BE
CRUCIAL TO WERE THE HEAVIEST RAIN AND SNOW WILL FALL. THERE WILL
BE A CONTINUED SHARP TEMPERATURE GRADIENT. GFS BEING FURTHER NORTH
AND WARMER HAS THUNDERSTORMS IN THE SOUTH WHILE NAM IS NOW STABLE
WITH MORE MIXED IN NY.
CONTINUED WITH THE CURRENT WINTER WEATHER ADVISORY AND FLOOD
WATCH. FLOOD WARNINGS WERE ISSUED EARLIER FOR MANY RIVER POINTS.
MANY LOCATIONS GOT AROUND AN INCH OF RAIN THIS MORNING. GROUND IS
SATURATED OR FROZEN SO ANY RAIN LATER TODAY WILL RUN OFF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
MODELS IN GENERAL AGREEMENT THAT THE COLD FRONT WILL COME THROUGH
BETWEEN 6Z AND 8Z. GFS IS SLOWER/WARMER, AND SOMETHING TELLS ME
THE NAM HAS A BETTER CHANCE OF VERIFYING LATE TONIGHT. THERE IS A
LOT OF COLD AIR BUILT UP BEHIND THIS COLD FRONT, AND I DONT SEE
IT HOLDING BACK AS LONG AS GFS SUGGESTS. LOOKING FOR A 1 TO 2 INCH
SNOW ACCUMULATION OVERNIGHT, FOR ALL AREAS EXCEPT FAR SOUTHERN CWA.
LOW PULLS OUT TO SEA ON THURSDAY EVENING, BUT FIRST HALF OF DAY
SHOULD SEE A FAIRLY HIGH COVERAGE OF LIGHT SNOW SHOWERS. WE HAVE
INCREASED POPS ACCORDINGLY.
DRY THURSDAY NIGHT WITH LACK OF TRIGGER PRESENT, SO ELIMINATED
CHC POPS OVERNIGHT. FRIDAY A WEAK IMPULSE MOVES THROUGH THE FLOW
AND BRINGS A CHANCE FOR A FEW SNOW SHOWERS. SOUTHERLY FLOW
DEVELOPS FRIDAY NIGHT AHEAD OF CYCLONE MOVING INTO MICHIGAN.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
BELOW AVERAGE TEMPS OVER THE WEEKEND INTO EARLY NEXT WEEK AS UPPER
TROF DIGS ACROSS THE EASTERN U.S. MODERATING TREND BY MID WEEK IS
SEEN AFTER THIS UPPER TROF LIFTS OUT, TO BE REPLACED BY MORE ZONAL
FLOW. WITH W/NW FLOW EXPECTED, LAKE EFFECT SNOW SHOWERS WILL
AFFECT MAINLY THE NORTHERN HALF OF THE FA. GFS THEN BRINGS A WEAK
CLIPPER TYPE SYSTEM ACROSS THE GREAT LAKES AND NORTHEAST TWD THE
END OF THE PERIOD.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A BREAK IN THE PRECIPITATION MUCH OF THE LATE MORNING INTO THIS
AFTN HAS ALLOWED MANY CEILINGS TO IMPROVE INTO MVFR RANGE, WITH
EXCEPTION OF HIGHER ELEVATION SITES AT ITH AND BGM, WHICH REMAIN
IN LIFR TO VLIFR RANGE. ANOTHER BATCH OF PRECIP WILL MOVE INTO THE
TAF SITES LATE THIS AFTN AND CONTINUE THIS EVENING. AT THIS TIME,
ENOUGH COLD AIR WILL HAVE FILTERED SOUTH SO THAT A MIX OF PRECIP
(FZRA AND/OR SNOW) IS EXPECTED AT ALL LOCATIONS EXCEPT FOR AVP,
WHICH WILL CONTINUE TO SEE JUST RAIN. VISBY AND CEILINGS THAT
IMPROVED THIS AFTN WILL LIKELY FALL AGAIN INTO IFR CATEGORY WITH
THE ARRIVAL OF PRECIP. AFTER PRECIP TAPERS OFF LATER TONIGHT,
PLENTY OF LOW LEVEL MOISTURE WILL LINGER THRU 12Z THURS. THEN, MAY
SEE SOME IMPROVEMENT TO MVFR IN THE MORNING...BUT SNOW SHOWERS,
ESP AT RME MAY AT LEAST OCCASIONALLY KEEP CONDITIONS LOWER. WINDS
HAVE BECOME NORTHERLY AT MOST SITES THIS AFTN AT 10 KTS OR LESS,
WILL BECOME E/NE AGAIN THRU THIS EVENING, THEN NWLY THURSDAY
MORNING AT 5 TO 15 KTS.
OUTLOOK FOR THURSDAY NIGHT THROUGH MONDAY...
CHCS FOR SNOW SHOWERS WILL KEEP RESTRICTIONS POSSIBLE THRU MUCH OF
THE WEEKEND...ESP AT OUR NY TAF SITES AS A LOW PRESSURE SYSTEM
MOVES EAST THRU THE SAINT LAWRENCE VALLEY ON SATURDAY. LESSER
CHANCES FOR SHSN AND RESTRICTIONS EXPECTED AT AVP.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ038>040-043-044-
047-048-072.
NY...FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ015>017-022>025-
044>046-055>057-062.
WINTER WEATHER ADVISORY UNTIL 1 AM EST THURSDAY FOR NYZ009-
015>018-036-037-044>046.
&&
SYNOPSIS...DJP
NEAR TERM...DJP/TAC
SHORT TERM...DJP
LONG TERM...JML
AVIATION...JMLHazardous weather outlook, Feb 6, 11:08 AM EST, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1108 AM EST WED FEB 6 2008 NYZ009-018-036-037-071615- NORTHERN ONEIDA-ONONDAGA-MADISON-SOUTHERN ONEIDA- 1108 AM EST WED FEB 6 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAIN AND SNOW SPOTTERS ARE URGED TO FORWARD REPORTS TO THE NATIONAL WEATHER SERVICE. NYZ022>025-055>057-062-PAZ038>040-043-044-047-048-072-071615- STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-DELAWARE-SULLIVAN- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 1108 AM EST WED FEB 6 2008 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOODING COULD BE ONGOING AT THE BEGINNING OF THE PERIOD...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAIN AND SNOW SPOTTERS ARE URGED TO FORWARD REPORTS TO THE NATIONAL WEATHER SERVICE. NYZ015>017-044>046-071615- YATES-SENECA-SOUTHERN CAYUGA-CORTLAND-CHENANGO-OTSEGO- 1108 AM EST WED FEB 6 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOODING COULD BE ONGOING AT THE BEGINNING OF THE PERIOD...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAIN AND SNOW SPOTTERS ARE URGED TO FORWARD REPORTS TO THE NATIONAL WEATHER SERVICE. TAC
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 8:14 AM EST | River Flood Warning | BGM | Chenango | 13 hr |
| Feb 6, 8:14 AM EST | River Flood Warning | BGM | Cortland | 37 hr |
| Feb 6, 8:14 AM EST | River Flood Warning | BGM | Chenango, Delaware | 49 hr |
| Feb 6, 8:14 AM EST | River Flood Warning | BGM | Broome | 61 hr |
| Feb 6, 8:14 AM EST | River Flood Warning | BGM | Broome, Tioga | 46 hr |
| Feb 6, 8:14 AM EST | River Flood Warning | BGM | Tioga | 61 hr |
Nearby
River Flood Warnings in New York, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.